Advil Coated Caplet Pain Reliever / Fever Reducer , 200mg Ibuprofen 100 ea

by Pfizer
$8.69

Details

  • Includes one bottle Advil coated ibuprofen caplets, temporary pain relief.  
  • Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years. 
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it.  

Advil caplets are perfect for headaches, menstrual cramps, muscle aches, back pain, and the aches and pains associated with the common cold. The active ingredient in Advil Caplets is also an exceptional fever reducer. These caplets contain 200mg of Ibuprofen Sodium and are safe for ages 12 years and older. Advil caplets are designed to provide fast, focused pain relief directly at the site of inflammation. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the top-selling pain reliever among over-the-counter medications.  

Made in UNITED STATES

©

©2015 Pfizer Inc.


Warnings

Do not use if seal under bottle cap imprinted with "sealed for your protection" is broken or missing.  


Ingredients

Active Ingredients: Ibuprofen (200 mg) (Pain reliever/fever reducer)
Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax
Coated Caplet Pain Reliever / Fever Reducer , 200mg Ibuprofen
Serving Size 1 caplet
Serving Per Container
Amount per Serving %DV

You recently viewed

Clear recently viewed
x